Q. Does vomiting sensation after unprotected intercourse mean pregnancy?

Answered by
Dr. Sameer Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 30, 2018

Hi,

I had unprotected intercourse with my partner a month back. I did not ejaculate inside her. Later to be sure, she did a home pregnancy test after 21 days, it came negative. Since yesterday, she is having vomiting sensation, not able to eat anything, light stomach cramps and light fever. She did pregnancy test today morning again; it came negative. We are confused and worried if she is pregnant. She has PCOD also. She had her last periods 45 days back. Do we have to go for a blood test?

#

Hello,

Welcome to icliniq.com.

The best way to rule out pregnancy conclusively is serum beta HCG (human chorionic gonadotropin) test if she has not had her menses yet. If the HCG levels are less than 3mIU/ml, then she is not pregnant for sure. The delay in menses is then likely to be due to PCOD (polycystic ovarian disease) itself. An ultrasound pelvis would be required to confirm the diagnosis and then a withdrawal bleed can be opted for with progesterones to initiate a bleed.

For more information consult an obstetrician and gynaecologist onlline --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What can cause vomiting sensation?

Query: Hi doctor, I am having some obstruction feel in the throat and vomiting sensation for the past 20 days. There is a feeling of giddiness and strain to the eyes. I do not have any pain or burning sensation. Please suggest some treatment.  Read Full »

Is unprotected sex on the fifth day of period safe?

Query: Hello doctor, I had unprotected sex on the fifth day of my last periods and he pulled out on time. It has been 35 days and I have not got my periods. Is there any chance of getting pregnant?  Read Full »

Why am I having vomiting sensation after taking three I-pills in a month?

Query: Hello doctor, I am 19 years old and had taken three I-pill in a month and after having the third pill, I am feeling very strange like vomiting and uncomfortable. What is the reason behind it? Can it be a serious problem? Please help me.  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.